# SDR SWAA2022090648813

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 60,476 hours, 36,024 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENG OVERHEAT ILLUMINATED DURING CLIMBEOUT; RAN QRH. NO OVERWEIGHT LANDING. NO HIGH ENERGY STOP / [01] REMOVED AND REPLACED LEAKING PRSOV AND BLEED AIR REGULATOR PER AMM 36-11-04. ENGINE RUN OP'S CHECK AND REPAIR VERIFICATION REQUIRED. REFERENCE LP 2298756.
